# SDR RRXA991488

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FASTENERS LOOSE RIGHT WING O/B SLOT L/E O/B END AT STA  XS 491.193.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW DOUBLER IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES  DER ENGINEERING SKETCH NR EO-99-109-2 WITH APPROVED 8110-3 DATED 08-04-99.
